Open Access
Translator Disclaimer
October 2011 Hermitian–Einstein connections on polystable parabolic principal Higgs bundles
Indranil Biswas, Matthias Stemmler
Adv. Theor. Math. Phys. 15(5): 1503-1521 (October 2011).

Abstract

Given a smooth complex projective variety $X$ and a smooth divisor $D$ on $X$, we prove the existence of Hermitian–Einstein connections, with respect to a Poincaré-type metric on $X \setminus D$, on polystable parabolic principal Higgs bundles with parabolic structure over $D$, satisfying certain conditions on their restriction to $D$.

Citation

Download Citation

Indranil Biswas. Matthias Stemmler. "Hermitian–Einstein connections on polystable parabolic principal Higgs bundles." Adv. Theor. Math. Phys. 15 (5) 1503 - 1521, October 2011.

Information

Published: October 2011
First available in Project Euclid: 10 October 2012

zbMATH: 1258.83007
MathSciNet: MR2989838

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.15 • No. 5 • October 2011
Back to Top